MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416400
Medical Device Problem Codes Inaccurate Flow Rate (1249); Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device stopped the ventilation when the nebulizer was activated.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the analysis of the log file the reported ventilation stop could not be confirmed.The log file analysis revealed several ¿disconnection?¿ alarms during the nebulization.Additionally, alarm messages such as ¿airway obstructed?¿, ¿airway pressure low,¿ and ¿leakage¿ were raised by the device.As per log file the anti-air shower function was enable by the user.Consequently, the device reduced the flow delivery due to the detected disconnection.The analysis of the log file found no indication for a device malfunction.The device was tested by the dräger service and confirmed to be operating as per manufacturer´s specification.When the anti air shower function is activated and a disconnection is detected during ventilation, the flow is reduced until a reconnection is detected.Simultaneously, the "disconnection?" alarm is displayed.During a reconnection request there are no graphs displayed.The "anti-air-shower" function is described in the instruction for use.The device reacted as specified on a detected disconnection and posted an appropriate alarm.Based on the investigation results this case is assessed to be not reportable anymore as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence as there was no device malfunction.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key22932020
Report Number9611500-2025-00483
Device Sequence Number10294612
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)161122(93)8416400-16
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown